X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (9014) 9014
Conference Proceeding (92) 92
Book Chapter (91) 91
Book / eBook (82) 82
Dissertation (44) 44
Reference (6) 6
Magazine Article (4) 4
Web Resource (3) 3
Government Document (2) 2
Newspaper Article (1) 1
Paper (1) 1
Publication (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (4405) 4405
duality (3795) 3795
mathematics, applied (2502) 2502
high energy physics - theory (1357) 1357
physics, particles & fields (1348) 1348
optimization (1317) 1317
mathematical duality (1218) 1218
algebra (1200) 1200
operations research & management science (1127) 1127
physics (1126) 1126
mathematical theorems (967) 967
quantum physics (893) 893
analysis (889) 889
physics - high energy physics - theory (807) 807
mathematical analysis (788) 788
studies (756) 756
classical and quantum gravitation, relativity theory (723) 723
theory (710) 710
high energy physics (704) 704
elementary particles, quantum field theory (685) 685
quantum field theories, string theory (649) 649
operations research/decision theory (483) 483
physics, mathematical (472) 472
mathematics, general (471) 471
mathematical models (454) 454
applications of mathematics (445) 445
geometry (443) 443
algorithms (434) 434
theorems (356) 356
duality theory (355) 355
topology (353) 353
optimality conditions (352) 352
theory of computation (344) 344
mathematical functions (343) 343
duality theorem (337) 337
supersymmetry and duality (334) 334
mathematical physics (313) 313
theorem (313) 313
calculus of variations and optimal control; optimization (311) 311
string duality (307) 307
physics, multidisciplinary (303) 303
statistics & probability (299) 299
computer science (294) 294
mathematical programming (294) 294
convexity (293) 293
operators (289) 289
duality in gauge field theories (286) 286
research (280) 280
theoretical, mathematical and computational physics (270) 270
supersymmetric gauge theory (267) 267
supersymmetry (264) 264
representations (262) 262
homomorphisms (257) 257
linear programming (254) 254
symmetry (248) 248
symplectic geometry (247) 247
general relativity and quantum cosmology (245) 245
nuclear and high energy physics (241) 241
topological theorems (241) 241
phenomenology (237) 237
polynomials (237) 237
banach space (236) 236
combinatorics (236) 236
string theory (235) 235
nonlinear programming (227) 227
algebras (219) 219
approximation (218) 218
integers (217) 217
economics / management science (215) 215
engineering, general (213) 213
mathematical rings (202) 202
supergravity (201) 201
algebraic geometry (200) 200
computer science, general (200) 200
mathematics, interdisciplinary applications (197) 197
programming (193) 193
applied mathematics (192) 192
convergence (192) 192
mathematics - algebraic geometry (191) 191
economics (189) 189
inequalities (189) 189
operations research (187) 187
algebraic topology (182) 182
lattice (180) 180
operation research/decision theory (177) 177
mathematical vectors (170) 170
d-branes (168) 168
spaces (168) 168
category theory (167) 167
mathematical optimization (166) 166
nuclear and particle physics. atomic energy. radioactivity (166) 166
90c46 (161) 161
morphisms (161) 161
functors (159) 159
k-theory and homology (158) 158
equations (157) 157
mathematical methods in physics (156) 156
real functions (155) 155
manifolds (154) 154
modules (154) 154
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (25) 25
Gerstein Science - Stacks (18) 18
Collection Dvlpm't (Acquisitions) - Vendor file (4) 4
Physics - Stacks (4) 4
Robarts - Stacks (4) 4
Engineering & Comp. Sci. - Stacks (3) 3
Online Resources - Online (3) 3
UofT at Scarborough - Stacks (3) 3
Mathematical Sciences - Missing (2) 2
Trinity College (John W Graham) - Stacks (2) 2
UofT at Mississauga - Stacks (2) 2
Aerospace - Stacks (1) 1
Chemistry (A D Allen) - Stacks (1) 1
Collection Dvlpm't (Acquisitions) - Closed Orders (1) 1
Physics - New Books (1) 1
UTL at Downsview - May be requested (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (9285) 9285
French (41) 41
German (32) 32
Japanese (31) 31
Chinese (23) 23
Portuguese (13) 13
Spanish (8) 8
Russian (6) 6
Czech (3) 3
Korean (3) 3
Norwegian (1) 1
Turkish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


The journal of high energy physics, ISSN 1029-8479, 2018, Volume 2018, Issue 8, pp. 1 - 22
Journal Article
SIAM journal on optimization, ISSN 1095-7189, 2014, Volume 24, Issue 2, pp. 678 - 701
...SIAM J. OPTIM. c Vol. 24, No. 2, pp. 678701 FROM THE FARKAS LEMMA TO THE HAHNBANACH THEOREM N. DINH, M. A. GOBERNA, M. A. LPEZ, AND T. H. MO Abstract... 
Farkas lemma | Hahn-Banach theorem | Mazur-Orlicz theorem | Hahn-Banach-Lagrange theorem | MATHEMATICS, APPLIED | DUALITY | Theorems | Algebra | Equivalence | Perturbation methods | Mathematical analysis | Inequalities | Vector spaces | Optimization
Journal Article
Studies in History and Philosophy of Science Part B: Studies in History and Philosophy of Modern Physics, ISSN 1355-2198, 2019, Volume 68, pp. 106 - 125
The CPT theorem states that any causal, Lorentz-invariant, thermodynamically well-behaved quantum field theory must also be invariant under a reflection symmetry that reverses the direction of time... 
INVARIANCE | SYMMETRIES | PHYSICS, MULTIDISCIPLINARY | STATISTICS | OBSERVABLES | LIGHT | QUANTUM-FIELD THEORY | DUALITY CONDITION | HISTORY & PHILOSOPHY OF SCIENCE | TIME-REVERSAL | CHARGE-CONJUGATION
Journal Article
Inventiones mathematicae, ISSN 1432-1297, 2011, Volume 186, Issue 1, pp. 79 - 114
We prove a theorem relating torus-equivariant coherent sheaves on toric varieties to polyhedrally-constructible sheaves on a vector space... 
Mathematics, general | Mathematics | MATHEMATICS | DG-CATEGORIES | T-DUALITY | SHEAVES | MIRROR SYMMETRY
Journal Article
Journal of Convex Analysis, ISSN 0944-6532, 2018, Volume 25, Issue 3, pp. 939 - 956
.... Namely, randomized versions of the Mazur lemma and the Krein-Smulian theorem under mild stability properties are provided. 
Stability properties | Locally L | convex module | Mazur lemma | Krein-Šmulian theorem | MATHEMATICS | stability properties | RANDOM NORMED MODULES | TOPOLOGIES | RISK MEASURES | Krein-Smulian theorem | DUALITY | SEPARATION | Locally L-0-convex module
Journal Article
Classical and quantum gravity, ISSN 1361-6382, 2019, Volume 36, Issue 13, p. 135009
.... In particular, we first review that the theoretical no-go theorem, which states that the above is impossible, is based on two very strong assumptions, namely that a particular quantity cannot... 
bounce cosmology | QUANTUM SCIENCE & TECHNOLOGY | PHYSICS, MULTIDISCIPLINARY | INFLATION | ASTRONOMY & ASTROPHYSICS | Horndeski theory | DUALITY | Galileon theory | UNIVERSE | MODIFIED GRAVITY | PHYSICS, PARTICLES & FIELDS
Journal Article
Topology and its Applications, ISSN 0166-8641, 04/2017, Volume 221, pp. 237 - 261
We prove a new duality theorem for the category of precontact algebras which implies the Stone Duality Theorem, its connected version obtained in [10... 
2-(Pre)contact space | Stone 2-space | (Closed) relations | (Pre)contact algebra | Mereocompact space | u-Points | Stone adjacency space | (Complete) Boolean algebra | (Stone) duality | Stone space | C-semiregular spaces | CONTACT ALGEBRAS | MATHEMATICS, APPLIED | REPRESENTATION | BOOLEAN-ALGEBRAS | MATHEMATICS | Algebra
Journal Article
Journal of Algebra and its Applications, ISSN 0219-4988, 11/2017, Volume 16, Issue 11
In this paper, we investigate the HOM-functor and state the structure theorem for endomorphism algebras of weak two-sided (H... 
weak two-sided (H, A) -Hopf π -modules | Weak Hopf π -coalgebra | weak π -comodule algebra | MATHEMATICS | MATHEMATICS, APPLIED | weak pi-comodule algebra | weak two-sided (H, A)-Hopf pi-modules | MODULES | Weak Hopf pi-coalgebra
Journal Article
Communications in mathematical physics, ISSN 1432-0916, 2016, Volume 349, Issue 2, pp. 661 - 702
We give an elementary and explicit proof of the first fundamental theorem of invariant theory for the orthosymplectic supergroup by generalising the geometric method of Atiyah, Bott and Patodi to the supergroup context... 
Quantum Physics | Mathematical Physics | Classical and Quantum Gravitation, Relativity Theory | Theoretical, Mathematical and Computational Physics | Complex Systems | Physics | MODULES | LIE-SUPERALGEBRAS | REPRESENTATIONS | ANALOG | INTEGRATION | HOWE DUALITY | WALLED BRAUER ALGEBRAS | GENERAL LINEAR SUPERALGEBRA | HOPF SUPERALGEBRA | PHYSICS, MATHEMATICAL | CHARACTER FORMULA | Algebra
Journal Article
Journal of High Energy Physics, ISSN 1126-6708, 12/2008, Volume 2008, Issue 12, p. 020
...(N) gauge theory with N-f = 2N massless flavors in the infrared. Our example does not contradict the proof of the a-theorem via a-maximization, due to the presence of accidental symmetries in the infrared limit... 
Supersymmetry and duality | Extended supersymmetry | Supersymmetric gauge theory | RENORMALIZATION-GROUP | PHASE | C-THEOREM | Extended Supersymmetry | MODULI SPACE | Supersymmetry and Duality | SUPERCONFORMAL FIELD-THEORIES | GAUGE | VACUA | PHYSICS, PARTICLES & FIELDS | Physics - High Energy Physics - Theory
Journal Article
Letters in mathematical physics, ISSN 1573-0530, 2015, Volume 106, Issue 2, pp. 169 - 195
Journal Article
Advances in Mathematics, ISSN 0001-8708, 03/2018, Volume 327, pp. 128 - 160
We generalize the theory of Koszul complexes and Koszul algebras to symmetric tensor categories. In characteristic zero the generalization is routine, while in... 
Tensor category | Lie algebra | Koszul duality | PBW theorem | MATHEMATICS | ALGEBRAS
Journal Article
Topology and its applications, ISSN 0166-8641, 05/2018, Volume 240, pp. 69 - 77
We prove an open mapping theorem for the topological spaces dual to finitely presented Heyting algebras... 
Intuitionistic logic | Uniform interpolation | Esakia duality | Applied topology | Geometry and Topology | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Journal of Geometric Analysis, ISSN 1050-6926, 04/2018, Volume 28, Issue 2, pp. 1456 - 1476
We prove stable versions of trace theorems on the sphere in L2 with optimal constants, thus obtaining rather precise information regarding near-extremisers... 
Trace theorems | Duality | Stability estimates | MATHEMATICS | CONSTANTS | OPERATOR | SOBOLEV INEQUALITY | K-PLANE TRANSFORM | EQUATIONS | QUANTITATIVE FORM | REMAINDER TERMS
Journal Article